# SDR UPS00831434

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 IN NR 2 MAIN TANK ACCESS 505F JUST I/B OF XRS 74 STRINGER 51 END FITTING WAS CRACKED.  REMOVED CRACKED FITTING, REV'D NEW FITTING (P/N 3704841-1), LOCATED AND DRILLED IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D AND 51-3-0, SEALED IAW DC8 SRM 51- 1-12.
